Cyclic Subgroup Separability of Certain HNN Extensions of Finitely Generated Abelian Groups

Wong, P.C. and Tang, C.K. (1999) Cyclic Subgroup Separability of Certain HNN Extensions of Finitely Generated Abelian Groups. Rocky Mountain Journal of Mathematics, 29 (1). pp. 347-356. ISSN 0035-7596

Full text not available from this repository.
Official URL: http://projecteuclid.org/euclid.rmjm/1181071695
Item Type: Article
Uncontrolled Keywords: HNN extension; Finitely generated abelian groups; Cyclic subgroup separable; Residually finite
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 31 Mar 2015 06:21
Last Modified: 31 Mar 2015 06:21
URI: http://eprints.um.edu.my/id/eprint/13177

Actions (login required)

View Item View Item